# SDR CA130809007

- Difficulty date: August 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 36,640 hours
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Leaking
- Location: Engine
- Part time: 32,755 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) ON ENGINE START CREW WAS ADVISED BY GROUND HANDLERS OF A LARGE FUEL LEAK WHEN STARTING NR 2 ENGINE. START TERMINATED.  MAINTENANCE INVESTIGATED AND IAW AMM 71-00-00 RAN THE ENGINE FOR 5 MINUTES AND THERE WAS NO FURTHER LEAKS.  RELIABILITY FOLLOW-UP ACTION WAS TO REQUEST REPLACEMNT OF THE HPTACC ACTUATOR DUE TO IT`S HIGH TIME AND THIS SHOULD BE CARRIED OUT IN THE NEXT COUPLE OF DAYS.
